[1]郭双建,董丽红.拟三角Hopf代数扭曲冲积的Maschke型定理[J].南京师范大学学报(自然科学版),2013,36(04):27.
 Guo Shuangjian,Dong Lihong.Maschke-Type Theorem for Twisted Smash Products of Quasitriangular Hopf Algebras[J].Journal of Nanjing Normal University(Natural Science Edition),2013,36(04):27.
点击复制

拟三角Hopf代数扭曲冲积的Maschke型定理
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第36卷
期数:
2013年04期
页码:
27
栏目:
数学
出版日期:
2013-12-31

文章信息/Info

Title:
Maschke-Type Theorem for Twisted Smash Products of Quasitriangular Hopf Algebras
作者:
郭双建1董丽红2
(1.贵州财经大学数学与统计学院,贵州 贵阳 550025) (2.东南大学数学系,江苏 南京 210096)
Author(s):
Guo Shuangjian1Dong Lihong2
(1.School of Mathematics and Statistics,Guizhou University of Finance and Economics,Guiyang 550025,China) (2.Department of Mathematics,Southeast University,Nanjing 210096,China)
关键词:
Maschke型定理扭曲冲积拟三角Hopf代数
Keywords:
Maschke-type theoremtwisted smash productquasitriangular Hopf algebra
分类号:
O153.3
文献标志码:
A
摘要:
该文给出了拟三角Hopf代数扭曲冲积的Maschke型定理,推广了量子交换代数smash积的半单性.
Abstract:
The paper gives Maschke-type theorem for twisted smash products of quasitriangular Hopf algebras,which extends the semisimplicity of smash products of quantum commutative algebras.

参考文献/References:

[1] Larson R G,Sweedler M.An associative orthogonal bilinear form for Hopf algebras[J].Amer J Math,1969,91:75-93.
[2]Caenepeel S,Militaru G,Zhu S.A Maschke-type theorem for Doi-Hopf modules and applications[J].J Algebra,1997,187:388-412.
[3]Doi Y.Hopf extensions of algebras and Maschke type thorems[J].Israel J of Math,1990,72:99-108.
[4]Yang S L,Wang Z X.The semisimplicity of smash products of quantum commutative algebras[J].Comm Algebra,1999,27(3):1 165-1 170.
[5]Sweedler M.Hopf Algebras[M].New York:Benjamin,1969.
[6]Wang S H,Li J Q.On twisted smash products for bimodule algebras and the Drinfeld double[J].Comm Algebra,1998,26(8):1 435-1 444.

备注/Memo

备注/Memo:
收稿日期:2012-05-30.
基金项目:国家自然科学青年基金(11101128)、河南省基础与前沿技术项目(102300410049)、2013年贵州财经大学引进人才科研项目.
通讯联系人:郭双建,博士,副教授,研究方向:Hopf代数和李代数.E-mail:shuangjguo@gmail.com
更新日期/Last Update: 2013-12-30